A Comparison of Approximate Interval Estimators for the Bernoulli Parameter

Journal Article (Journal Article)

We compare the accuracy of two approximate confidence interval estimators for the Bernoulli parameter p. The approximate confidence intervals are based on the normal and Poisson approximations to the binomial distribution. Charts are given to indicate which approximation is appropriate for certain sample sizes and point estimators. © 1996 Taylor & Francis Group, LLC.

Full Text

Duke Authors

Cited Authors

  • Leemis, LM; Trivedi, KS

Published Date

  • January 1, 1996

Published In

Volume / Issue

  • 50 / 1

Start / End Page

  • 63 - 68

Electronic International Standard Serial Number (EISSN)

  • 1537-2731

International Standard Serial Number (ISSN)

  • 0003-1305

Digital Object Identifier (DOI)

  • 10.1080/00031305.1996.10473544

Citation Source

  • Scopus